MathSciNet Relay Station
MathSciNet bibliographic data
MR1131466 90C30 (65K10)
Hu, Y. F.; Storey, C. Global convergence result for conjugate gradient methods. J. Optim. Theory Appl. 71 (1991), no. 2, 399–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement